# SDR FDEA201207302766

- Difficulty date: July 30, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53274005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AT FR 76 - 77 CARGO TRACK 4L FLANGE HAS THREE SPOTS OF CORROSION, 4 SQUARE INCHES, REF AMM 53-10-16-06.  REMOVED CORROSION IAW SRM 51-74-10 PG 205.  FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-10-16   FIG 102.   REMOVED CARGO TRACK IAW SRM 51-40-20. FABRICATED NEW CARGO TRACK SECTION IAW DWG A53279236-202 AND SRM 51-72-10 PG1.   INSTALLED CARGO TRACK SECTION IAW SRM 51-40-21 PG   24 -25 PAR 7. PROTECTED AREA IAW SRM 51-75-10.
